im hopeing it wont interact with my lexapro i take every morning..im just worried so plz anyone let me know if u think it will be alright...
I just took fluconazole and Im alittle worried?
- 19 Nov 2011 by butterflyzlove2011
- 19 Nov 2011
- lexapro, depression, anxiety, vaginal yeast infection, fluconazole
Added 19 Nov 2011:
sorry im such a worrier..i just really dont like takeing pills and especially ones ive never taken before...
You could read the reactions on: https://www.drugs.com/interactions-check.php?drug_list=1096-0,1013-565, for more info please do talk to the doc/pharmacist who prescribed the meds.
Take care, best wishes!
Hmmm, I thought I answered this also, but must not have hit the right button. I believe you will be fine. Yeast infetions are no fun for us girls, as you know & you have the best script for it believe me. Been there done that. Your doctor wouldn't have given you the script as long as he/she know about all your other meds that you take. So relax & enjoy the effects of losing the yeast infection...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2010 • 1 answer
Posted 15 Mar 2010 • 1 answer
Posted 30 Jan 2015 • 1 answer
Posted 29 May 2016 • 1 answer
Vaginal Yeast Infection - I've had 5-6 yeast infections and on my last one I used an equate one day?
Posted 2 Jul 2016 • 1 answer